# SDR SWAA2022061403044

- Difficulty date: May 3, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LWR SILL INNER CHORD HAS EXFOLIATING CORROSION BS 947-996. 3-30 / [01] REMOVED EXFOLIATED LWR SILL INNER CHORD AT R2 DOOR IAW SRM 51-40-02-0G-0.;[02] VERIFIED STEP #1; EXFOLIATED SILL REMOVED.;[03] LOCATED AND DRILLED NEW LOWER SILL INNER CHORD AT R 2 DOOR BETWEEN STA 887 AND STA 1006 REF B737-700 SRM 51-40-05-0G-0 AND DWG# 147A8501.;[04] VERIFIED 1-3. OK TO INSTALL NEW INNER CHORD.;[05] MIXED BMS 5-95 SEALANT AT 11:00AM 05-18-2022 SQUEEZE OUT TIME BY 07:00 PM 05-21-2022.;[06] PARTIALLY INSTALLED LWR SILL INNER CHORD 50% OF FASTENERS AS PER B737-700 SRM 51-40-02-0G-0.;[07] COMPLETELY INSTALLED LWR SILL INNER CHORD AS PER B737-700 SRM 51-40-02-0G-0.;[08] (FINAL) REMOVED AND REPLACED LWR SILL INNER CHORD AT R2 DOOR IAW SRM 51-40-02-0G-0.
